# SDR AALA201808289015

- Difficulty date: August 26, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N720AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33522
- Aircraft time: 23,827 hours, 2,685 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Detached
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL ABOVE THE R1 DOOR FELL OFF.  SECURED THE EXIT SIGN PANEL. AIRCRAFT OK FOR SERVICE.
